RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 339–356 (Mi msb5571)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur une généralisation d'un théorème de M. H. Bohr

D. Menchoff


Full text: PDF file (1580 kB)

Bibliographic databases:
Received: 21.10.1936
Language:

Citation: D. Menchoff, “Sur une généralisation d'un théorème de M. H. Bohr”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 339–356

Citation in format AMSBIB
\Bibitem{Men37}
\by D.~Menchoff
\paper Sur une g\'en\'eralisation d'un th\'eor\`eme de M.~H.~Bohr
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 339--356
\mathnet{http://mi.mathnet.ru/msb5571}
\zmath{https://zbmath.org/?q=an:0017.21504|63.0965.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5571
  • http://mi.mathnet.ru/eng/msb/v44/i2/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, “The work of D. E. Men'shov in the theory of analytic functions and the present state of the theory of monogeneity”, Russian Math. Surveys, 47:5 (1992), 71–102  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Tryamkin, “Absolute continuity of quasiconformal map of Carnot–Carathéodory spaces”, Russian Math. (Iz. VUZ), 57:5 (2013), 54–57  mathnet
    3. A. N. Baykin, S. K. Vodop'yanov, “Capacity estimates, Liouville's theorem, and singularity removal for mappings with bounded $(p,q)$-distortion”, Siberian Math. J., 56:2 (2015), 237–261  mathnet  crossref  mathscinet  isi  elib  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:180
    Full text:104

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020